# SDR IXX2008F00002

- Difficulty date: July 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Engine: Ge CFM56*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 10906
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN AIRSPEED DID NOT REGISTER 80 KNOTS (ANALOG NEEDLE AT ZERO, DIGITAL READOUT ERROR). CREW REJECTED TAKEOFF AT 80 KNOTS, THE CREW RETURNED TO BLOCKS WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAIN MACH AIRSPEED INDICATOR OPERATIONAL AND LEAK CHECK GOOD IAW MM 34-12-1. MAINTENANCE ALSO ACCOMPLISHED REJECTED TAKEOFF INSPECTION IAW , NO DEFECTS NOTED.  AC WAS RETURNED TO SERVICE.  (K)
